Join Us

We are 218,036 members in 84 forums discussing 160,860 topics.

Help with Abbreviations

Topic: Cardiotoxicity due to chemo

Forum: Managing Side Effects of Breast Cancer and Its Treatment —

This is a place to discuss concerns, tips and strategies for all types of side effects from all types of medications and treatments, (chemo/rads/hormonal/targeted/pain meds/etc.

Posted on: Sep 13, 2020 02:26PM

herblady1 wrote:

My echo recently showed a change in "strain" which is an early warning for ejection fraction change due to Perjeta. As a result I am now on 2 pills and my energy is gone. Even tho I am 77 I was strong and on only 1 med when I started this stage 4 journey. I have infusions of Perjeta and Herceptin (now kanjinti) every 3 wks for the rest of my life unless my heart now gives out!! I am not surgically free because of a subcarinal lymph node in aorta area they can't safely take. Anybody else in this situation? My last 2 PETS have been good so I'm really lucky right now.


Log in to post a reply